# SDR EAI2006010

- Difficulty date: January 21, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 73,161 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT ILLUMINATES MOMENTARILY THEN GOES OUT.  DEFERRED DMI 657, REMAINS OPEN PENDING CORRECTIVE ACTION.
